Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor Withdrawal is Serious-A question...... Napaba

Posted by Krissy P on March 25, 2003, at 10:11:54

In reply to Re: Effexor Withdrawal is Serious-A question......, posted by Napaba on March 25, 2003, at 8:02:08

Hi there, After getting no sleep last night, I am beginning to think I have had Effexor poop out-It has worked for me in the past-but it doesn't seem to be working well now. I think it is increasing my mania and it isn't doing much for the depression at the moment. What was your experience with Wellbutrin? What made it the best for you?

I'm here:-)
Kristen
--------------------------------------------------------------------------------------------------

> I have found my anxiety and PMS is worse sence Effexor. My doctor increased my dose. I'm feeling very depressed. I don't think this medication is working for me. It really scares me. Instead iof feeling better each day, I feel a little more depressed.
>
> I to have the neck aches. Sometimes they hurt so bad I take Flexral (sp) and or vicadin (sp).
>
> I just don't know if it's worth it. I've tried Wellbutrin, Prozac, and Paxil. Welbutrin was the best, but I had a hard time remembering to take it twice a day.
>
> Any suggestions?
>
> Hi PV,
> > Thanks for asking, I don't mind at all.
> > My pdoc thinks that 75mg of Effexor everyday may be inducing mania, so she reduced it to 75mg every other day. (this was over the phone)
> > Today, I haven't felt manic all day. But, I woke up and couldn't move my head to the left, so I took a Tylenol 3. Still, I don't know if I felt calm because of not taking the Effexor last night, or because the Tylenol 3 did it? It all goes back to that variable stuff.
> > I'm glad you see my posts where I feel good, cuz there's a few where I haven't been so good. lol
> > Tonight, I started crying because of my head racing so much, I'm just sick of trying to control a lot of things that I just have to accept. I am fragile, and I need to really talk to my pdoc when I see her Friday about my med cocktail. The tears had a lot to do with the apprehension I have in hopes that she will really listen, and know what to do at this point.
> > Brains chemicals are something else eh?
> > I hope you're doing well and thanks again,
> > Kristen
> > --------------------------------------------------------------------------------------------------
> >
> > Hi Kristen,
> >
> > How come your doc is reducing your Effexor? You seem to be doing really well? Hope you don't mind me asking -
> >
> > PV
> >
> >
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Krissy P thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/212509.html